# SDR C77A20150624002

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 20,749 hours, 11,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,749 hours, 11,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE FWD CABIN FLOOR STRUCTURE LT FWD SEAT TRACK, PN 170-03264-001 AT CROSSBEAM FRAME 16 & 19.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS, 1.5 INCHES X 1.0 INCH TO A MAXIMUM DEPTH OF .031 INCH DEEP & 1.30 INCHES X 1.0 INCH TO A MAXIMUM DEPTH OF .046 INCH DEEP.  THE CORROSION DAMAGED EXISTING REPAIR DOUBLER LOCATED AT FRAME 19 WAS INSTALLED IAW EO E175-53-015.  REMOVED THE EXISTING DOUBLER & NOTED NO ADDITIONAL TRACK DAMAGE FOUND UNDER THE DOUBLER.  THE LT SEAT TRACK IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE, FCS, IN FCSD-3575, BUT IS CLASSIFIED AS PRIMARY STRUCTURE IN SRM PART II 51-00-04.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE.  SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED IAW SRM PART II 53-10-10 REPAIR 01P.  ACCOMPLISHMENT OF THIS MAJOR REPAIR IS ON EO E175-53MR-193 UNDER WO 1923889.
